# SDR AWXA200600936

- Difficulty date: May 16, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: D5211155400100
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CORROSION ON THE R2 SLIDE SUPPORT STRUCTURE FITTING BETWEEN BEAM 2 AND 3 AT FR 68 AND Y-1292.  MAINTENANCE REMOVED AND REPLACED THE R2 SLIDE SUPPORT STRUCTURE FITTING BETWEEN BEAM 2 AND BEAM 3 AT FR 68 AND Y-1292 IAW AIRBUS 320 SRM 51-72-11.
